# SDR CA151117014

- Difficulty date: June 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb EMB312
- Engine: Pwa PT6A25
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN)  FIELD SERVICE REPRESENTATIVE WAS JUST INFORMED OF TWO EVENTS ON THE SAME AIRCRAFT THIS IS THE SECOND EVENT, OCCURRED JUST AFTER TAKE-OFF FOR A TRAINING MISSION. IN THE FIRST CIRCUIT, THE CREW REALIZED THAT THE ENGINE PARAMETERS WERE STABILIZED ON FULL POWER AND IT DID NOT RESPOND TO POWER LEVER MOVEMENT. THE CREW DECLARED EMERGENCY AND INITIATED A CLIMB ON VERTICAL OF AIRFIELD. ENGINE PARAMETERS CONTINUED RISING SLOWLY AND THE LIMITS OF NG AND T5 WERE EXCEEDED. THE CREW MADE THE ENGINE SHUT DOWN VIA THE SHUT-OFF VALVE AND PROCEDURES FOR LANDING WITH ENGINE INOPERATIVE. THE LANDING WAS MADE SAFELY AND THE CREW WERE NOT INJURED. THE FCU WAS REMOVED AND WILL BE FORWARDED FOR INVESTIGATION.
